MathSciNet Relay Station
MathSciNet bibliographic data
MR1610229 49J40 (47H19 90C29 90C48)
Hadjisavvas, N.; Schaible, S. From scalar to vector equilibrium problems in the quasimonotone case. J. Optim. Theory Appl. 96 (1998), no. 2, 297–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement